MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE
Model Number ORT100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer service engineer observed a hydraulic fluid leak in one ptfe hose inside the ort100 table control panel in or2.There was no patient involvement.
 
Additional Manufacturer Narrative
The customer service engineer observed a small hydraulic fluid leak in the ptfe hose in the control panel for the ort100 table.The leak did not impact the function of the table.The hose was replaced and the table was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.

Brand Name
IMRIS ORT100 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13424905
Report Number3010326005-2020-00015
Device Sequence Number5328086
Product Code FQO
UDI-Device Identifier00857534006332
UDI-Public00857534006332
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 07/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT100
Device Catalogue Number110470-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2020
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown